Regularity and Inviscid Limits in Hydrodynamic Models

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We discuss the vanishing viscosity limit and low regularity bounds, uniform in viscosity, for vorticity in Yudovich class in 2D. We also show that multiscale steady solutions of Navier–Stokes equations with power law energy spectrum, including K41, can be constructed in any domain in 3D

Original languageEnglish (US)
Title of host publicationLecture Notes in Mathematics
PublisherSpringer Science and Business Media Deutschland GmbH
Pages89-123
Number of pages35
DOIs
StatePublished - 2020

Publication series

NameLecture Notes in Mathematics
Volume2272
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Regularity and Inviscid Limits in Hydrodynamic Models'. Together they form a unique fingerprint.

Cite this